# SDR DALA2024073007619

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,409 hours, 31,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5912974) EMERGENCY LIGHT 11-15 INOP. REMOVED AND REPLACED BATTERY PER B737 AMM 33-51. OPS CHECK GOOD.
